Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Hysing, S, Turek, S, Kuzmin, D, Parolini, N, Burman, E, Ganesan, S and Tobiska, L (2009) Quantitative benchmark computations of two-dimensional bubble dynamics. International Journal for Numerical Methods in Fluids, 60 (11). pp. 1259-1288. ISSN 0271-2091

Rütten, Markus, Alrutz, Thomas and Wendland, Holger (2008) A vortex axis and vortex core border grid adaptation algorithm. International Journal for Numerical Methods in Fluids, 58 (12). pp. 1379-1405. ISSN 0271-2091

Abdalla, Ibrahim E, Cook, Malcolm J and Yang, Zhiyin (2007) Numerical Study of Transitional Separated-reattached Flow over Surface-mounted Obstacle using Large-Eddy Simulation. International Journal for Numerical Methods in Fluids, 54. pp. 175-206. ISSN 0271-2091

Worth, Nicholas A and Yang, Zhiyin (2006) Simulation of an Impinging Jest in a Crossflow using a Reynolds Stress Transport Model. International Journal for Numerical Methods in Fluids, 52. pp. 199-211. ISSN 0271-2091

Yang, Zhiyin and Abdalla, Ibrahim E (2005) ''Effects of Free-stream Turbulence on Large-scale Coherent Structures of a Separated Boundary Layer Transition''. International Journal for Numerical Methods in Fluids, 49. pp. 331-348. ISSN 0271-2091

Tang, Gefeng, Yang, Zhiyin and McGuirk, James J (2004) Numerical Methods for Large Eddy Simulation in General Co-ordinates. International Journal for Numerical Methods in Fluids, 46 (1). pp. 1-18. ISSN 0271-2091

Hintermüller, Michael, Kunisch, Karl, Spasov, Yulian and Volkwein, Stefan (2004) Dynamical systems-based optimal control of incompressible fluids. International Journal for Numerical Methods in Fluids, 46. pp. 345-359.

Yang, Zhiyin (2002) Large-scale structures at various stages of separated boundary layer transition. International Journal for Numerical Methods in Fluids, 40 (6). pp. 723-733. ISSN 0271-2091

Yang, Zhiyin (2000) Large eddy simulation of fully developed turbulent flow in a rotating pipe. International Journal for Numerical Methods in Fluids, 33 (5). pp. 681-694. ISSN 0271-2091

This list was generated on Fri Nov 24 10:00:48 2017 GMT.